# SDR C2XA10SH422

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 26,659 hours, 19,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM AT FRAME 29 HAS CORROSION AT CROSSBEAM ATTACHMENT AREA.  MAINTENANCE PERFORMED REPAIR ON CENTER OMEGA BEAM AT FRAME 29 CROSSBEAM ATTACHMENT AREA BY INSTALLING FABRICATED DOUBLER IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
